# SDR AALA202205266033

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737
- Aircraft serial: 31273
- Aircraft time: 13,010 hours, 5,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT FORWARD EMERGENCY EXIT LIGHT DAMAGED. REPLACED LIGHT. FORWARD EMERGENCY EXIT LIGHT PER AMM 33-51-01.
